# SDR FDEA202503040320

- Difficulty date: March 4, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N846FD
- Make and model: Boeing 777F
- Aircraft serial: 66256
- Aircraft time: 17,138 hours, 2,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT IN SUPERNUMERARY AREA IS  INOPERATIVE.   R/R'D CEILING EMERGENCY LIGHTL LAMP IN SUPERNUMERARY  AREA AND CHECKED NORMAL   IAW AMM 33-51-03-2.
